Home / EDUCATION / BREAKING: Teachers in Hospital After Consuming Tea Mixed With Viagra By A Form1 Senior High Student.

BREAKING: Teachers in Hospital After Consuming Tea Mixed With Viagra By A Form1 Senior High Student.

Teachers at the Murumbe High school, Embu County are currently receiving treatment after a Form one student added libido boosting Viagra to their Staffroom Tea.

The teachers have since been subjected to medical arrest.

Reports indicate that the Student identified as Jennifer Ndwiga added the booster after a teacher punished her on Thursday afternoon.

“She added the Viagra after getting punished for being loudy. Teachers complained of involuntary erectile disfunction saying that their ground were hurting alot,” a school staff said.

“We would like her to get arrested since it’s clear that she can even poison other students or cause grave damage to our school and the reputation,” the staff added.

The student is currently on the run and investigations are currently underway.

SOURCE : NEWS AGENCIES

See also  Parliament: Speaker Bagbin Cheered by Majority MPs As EC Estimate Approved, but Controversial E-Levy Still Holds

About admin

Check Also

“I Won’t Declare Myself A Mere Driver’s Mate”- The Implications

In the bid to outdoor the “Running Mate” Prof. Jane Nana Opku Agyemang of the …

Leave a Reply

Your email address will not be published. Required fields are marked *

x